# SDR DALA2021101106225

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 83,502 hours, 15,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 LOWER LOBE CREW REST /LLCR/ DOORS - EMERGENCY ESCAPE HATCH. CORRCTIVE ACTION:REMOVED AND INSTALLED LLCR EMERGENCY ESCAPE HATCH PER CMM 25-29- 02. (7988893)
